... worse from Stelara? Don't know how to stop the progression-worried that it will keep getting worse. More spots on feet, fingers, & legs!
You need to see your doctor it's so hard to find the correct medications and it may be time to move to a different drug, i have been on Three different ones since being placed on first humira then switched to Enbrel which was terrible for me and now I'm on cosentyx and it's working well so far crossing my fingers... the methotrexate seems to be the saving grace in keeping my PSA/AS from getting worse I'm stable and at this point that's all some of us get at first. Good luck
Millie63 hi I first started with Ebrel injections it worked great then one day the Dr decided to give my skin a break from the enbrel it started getting bad til it got worst again by the time my insurance approved it I started using it but no results so I just started on stelara injection it's getting a little better but very slowly and the results aren't so good I got brown spots on my legs @ I'm on phototherapy too not getting good results. Thank u for listening. Millie63
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jul 2013 • 1 answer
Posted 24 Sep 2015 • 2 answers
Posted 6 Feb 2016 • 1 answer
Posted 12 Mar 2016 • 0 answers
Posted 8 Nov 2016 • 1 answer